# SDR DL72K953467

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466DA
- Make and model: Boeing 727232
- Aircraft serial: 20743
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CK, FED LOWER CORNER OF LT AFT SERVICE DOOR OUTER SKIN CRACKED.  REPAIRED PER M/M 52-11-01.
